Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On generalized complete metric spaces


Author: Calvin F. K. Jung
Journal: Bull. Amer. Math. Soc. 75 (1969), 113-116
DOI: https://doi.org/10.1090/S0002-9904-1969-12165-8
This work is cited by: Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 439--440
MathSciNet review: 0234446
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux equations integrales (Doctoral Thesis, University of Lwow), Fund. Math. 3 (1922), 133-181.
  • 2. J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. MR 220267
  • 3. W. A. J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations. II, Nederl. Akad. Wetensch. Proc. Ser. A 61 = Indag. Math. 20 (1958), 540-546. MR 124554
  • 4. B. Margolis, On some fixed points theorems in generalized complete metric spaces, Bull. Amer. Math. Soc. 74 (1968), 275-282. MR 220268


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12165-8

American Mathematical Society